# SDR ASAA2022082740016

- Difficulty date: August 27, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 54,940 hours, 24,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55067
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 986.5 HAS CORROSION BETWEEN RBL 45.5 AND 60.75. GROUNDED - YES. BLENDED CORROSION FOUND TO BE OUT OF LIMITS REPAIRED FLOOR BEAM IAW B737-700 SRM 53-70-51-2R-4.W= 1.0 O= .150 R= .142 L= 2.1 D= .008.
